# SDR C1HA200182006

- Difficulty date: May 25, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N682CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22019
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Part number: 80130724
- Part serial: 42680X
- Condition: Damaged
- Location: Crew Oxygen
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREADS ON NECK OF CREW O2 BOTTLE CROSSED.  REMOVED AND REPLACED CREW O2 AT BOTTLE.
